[Home ] [Archive]    
:: Volume 9, Issue 2 (3-2013) ::
JSRI 2013, 9(2): 147-158 Back to browse issues page
Some Results on a Generalized Archimedean Family of Copulas
Ali Dolati *1, Mojdeh Karbasian
1- , adolati@yazd.ac.ir
Abstract:   (3216 Views)

Durante et al. (2007) introduced a class of bivariate copulas depending on two generators which generalizes some known families such as the Archimedean copulas. In this paper we provide some result on properties of this family when the generators are certain univariate survival functions.

Keywords: Copula, Archimedean copula, dependence ordering, survival function
Full-Text [PDF 202 kb]   (1409 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/22 | Accepted: 2015/12/22 | Published: 2015/12/22
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dolati A, Karbasian M. Some Results on a Generalized Archimedean Family of Copulas. JSRI 2013; 9 (2) :147-158
URL: http://jsri.srtc.ac.ir/article-1-61-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 2 (3-2013) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4533